# SDR AALA202305305188

- Difficulty date: May 22, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE RIGHT HAND TRANSITION PANEL UPPER SURFACE, BETWEEN BS 500G AND BS 500H AT RBL 26. REPAIRED TRANSITION PANEL.
